Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#248086] of Ronen Plesser

Papers Published

  1. Moore, G; Plesser, MR; Ramgoolam, S, Exact S-matrix for two-dimensional string theory, Nuclear Physics B, vol. 377 no. 1-2 (1992), pp. 143-190 [9111035]
    (last updated on 2017/12/18)

    Abstract:
    We formulate simple graphical rules which allow explicit calculation of nonperturbative c = 1 S-matrices. This allows us to investigate the constraint of nonperturbative unitarity, which indeed rules out some theories. Nevertheless, we show that there is an infinite parameter family of nonperturbatively unitary c = 1 S-matrices. We investigate the dependence of the S-matrix on one of these nonperturbative parameters. In particular, we study the analytic structure, background dependence and high-energy behavior of some nonperturbative c = 1 S-matrices. The scattering amplitudes display interesting resonant behavior both at high energies and in the complex energy plane.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320